Bowel changes- constipation
Jun 26, 2002
I know so many of the antivirals cause diareaha,but are any particularly noted for constipation?I've always had no probleems in that area and I recently switched my regime and my bathroom habit has changed conserably(my whole abdomen is hard and swollen.)It looks like lipo,but I didn't think it could get so bad in five days and I thought perhaps my change in bathroom habit is contributing. What's your opinion please? It's driving me crazy.
Response from Dr. Young
I'm not aware of any HIV medications that cause constipation. It might be that you've gotten accustomed to having loose stools (perhaps caused by a PI?); now that you're not having this effect, the net change might seem more dramatic.
It would be difficult to imagine that lipodystrophy would occur only five days after a switch. -BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Heterosexual Man Catch Hiv From A Woman?
- What Pills Can You Take To Get Rid Of Bacterial Vaginosis Or A Yeast Infection?
- What Is The Difference Between Genital Herpes And Cold Sores?
- What Does Bacterial Vaginosis Look Like?
- What Do Genital Warts Look Like In Early Stages?
- Symptoms Of Hpv Skin Rashes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.